An almost sure central limit theorem for the overlap parameters in the Hopfield model

Gentz, Barbara . Stochastic Processes and their Applications 1996. 62 :243-262

Locate this article in:

Bibtex

@article{CIS-137210,
  Author = {Gentz, Barbara},
  Title = {An almost sure central limit theorem for the overlap parameters in the Hopfield model},
  Journal = {Stochastic Processes and their Applications},
  Volume = {62},
  Year = {1996},
  Pages = {243--262},
  Keywords = {Neural network}
}

Similar articles